# SDR SWI2025F01756

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 985,  STRG 26L - 26R, THE DOUBLER UNDER THE SACRIFICIAL RUB PLATE, ON THE EXTERIOR SKIN, IS CORRODED.  REMOVED AND INSTALLED NEW DOUBLER & TRIPLER UNDER THE SACRIFICIAL RUB PLATE ON BS 985, S26L-26R. IAW SRM 51-42-21-001-001-A01 & REO 670-53-00-290 REV F.  PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
